# SDR 2004UALA00329

- Difficulty date: April 12, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 34,241 hours, 25,648 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

ON APPROACH AT APPROX 4000 FT, NR 2 ENG HAD AN OVERHEAT WARNING.  PULLED THROTTLE BACK.  LIGHT STAYED ON, THEN  SHUT DOWN ENG.  LIGHT STAYED ILLUMINATED AND CAPT FIRED THE LEFT FIRE BOTTLE.  INDICATION PROBLEM IN THE FIRELOOP SYSTEM.  FIRELOOP (A) WAS INOPERATIVE PER MEL 2611 THE PREVIOUS DAY ELIMINATING REDUNDANCY FEATURE OF THE FIRELOOP SYSTEM.  FIRELOOP (B) FAILED CAUSING OVERHEAT LIGHT TO GO ON. REPLACED BOTH ENGINE CORE DETECTOR ELEMENTS M1122 DUE TO FAILURE OF MINIMUM 40 MEGOHMS RESISTANCE CHECK.
